Jump to content



Photo

"out Of Body" Withdrawal Symptom?


  • Please log in to reply
7 replies to this topic

#1 Bailey1020

Bailey1020

    Member

  • Members
  • PipPip
  • 26 posts

Posted 07 August 2018 - 06:27 PM

Hi all - I am new here & grateful for finding this forum, thank you in advance for any insight you can give me. I am all to familiar with awful withdrawal symptoms & can't believe I'm going through this hell once again. But in addition to the very familiar typical symptoms, I'm feeling what I can only describe as a type of "out of body" feeling. Even as I'm typing this, I feel like I have no idea what I'm writing & it probably does not make sense. I've searched the internet & I'm just not sure what this feeling is. Even though I know it's related to this horrible withdrawal, I'd feel better knowing how to explain it or relate to someone else. Make sense?

#2 gail

gail

    God-like

  • Site Supporter
  • 4,820 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, never felt good.
    Needed understanding and support, and a place where I was not alone. To read others stories and realizing that I was not the only one going through all that crap.
    In hope that one day, I can return the favors in some kind of way.

Posted 07 August 2018 - 07:44 PM

Hello Bailey,

The only thing that comes to mind is what I often go through.

Exemple, I get out of bed, make coffee, and get ready to write. But I'm not in my body yet, I say to myself"Come on, come back Gail" but my mind is not there, pure blank. I wait a while then slowly, my mind comes back. If I write, I'm like a robot.

Many mornings like this, I don't like that feeling, it's uncomfortable. It's the only thing I can come up with. I'm not in withdrawal by the way.

Perhaps Fishinghat can offer something else on the subject.

#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,752 posts
  • LocationMissouri

Posted 08 August 2018 - 07:02 AM

I don't have an explanation of why it happens but there are many posts from members that mention they were detached from reality. One of my favorite posts was from FiveNotions who said...

"my head just detached from my body and is floating around the room".

There are many posts like that, separation of mind from reality.

#4 Bailey1020

Bailey1020

    Member

  • Members
  • PipPip
  • 26 posts

Posted 08 August 2018 - 10:06 AM

Hi & thx so much for replying. It is something similar to that, my head is really not attached to my body. Although still a bit different. Maybe it's just the horrible combo of dizziness, lightheadedness & brain zaps.

#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,752 posts
  • LocationMissouri

Posted 08 August 2018 - 11:10 AM

Omega 3, meclizine and other meds help with those. You might take a look at "Summary of Cymbalta Withdrawal" at what other people have used and what worked and what didn't.


#6 Bailey1020

Bailey1020

    Member

  • Members
  • PipPip
  • 26 posts

Posted 08 August 2018 - 11:19 AM

Oh, thx so much. I'm very familiar with supplements, natural remedies, alternative medicine, so anything would be great. And again, just as I'm writing this, I have no idea if it makes sense. So frustrating :(

#7 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 8,752 posts
  • LocationMissouri

Posted 08 August 2018 - 12:01 PM

It will get better. This is a game of patience.


#8 Bailey1020

Bailey1020

    Member

  • Members
  • PipPip
  • 26 posts

Posted 09 August 2018 - 10:33 AM

Thanks fishinghat, but honestly I don't know. It's been so long since I've felt well. Cymbalta is only the latest of my terrible bouts with health problems.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users